Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Drayen

Pores on my nose caused from my medicine?

Recommended Posts

I start using Rosula, Clindamychin Phosphate and Doxycline Mono and my acne is pretty much completely gone and now I have little black dots on my nose and they are expanding to my cheeks. My dermatologist didn't seem to help at all she just said to squeeze my nose and gunk will come out of my nose but I don't even think they are blackheads and squeezing my nose did nothing. Should I stop using the medicine I'm on or is it already too late for me? Am I stuck with these little dots forever? My social anxiety is worse now than before when I had acne beacuse I don't want people to get too close to my nose...

Can someone tell me what to do from here? I've looked at a few threads but I'm not even sure what they are... Thanks for any advice.

Share this post


Link to post
Share on other sites
I start using Rosula, Clindamychin Phosphate and Doxycline Mono and my acne is pretty much completely gone and now I have little black dots on my nose and they are expanding to my cheeks. My dermatologist didn't seem to help at all she just said to squeeze my nose and gunk will come out of my nose but I don't even think they are blackheads and squeezing my nose did nothing. Should I stop using the medicine I'm on or is it already too late for me? Am I stuck with these little dots forever? My social anxiety is worse now than before when I had acne beacuse I don't want people to get too close to my nose...

Can someone tell me what to do from here? I've looked at a few threads but I'm not even sure what they are... Thanks for any advice.

sounds like congested pores or blackheads.

Your derm is dumb, lol, squeezing them out isnt going to solve anything. (in fact it might make it worse). Read the pinned threads in this forum, you will eventually start to get a handle on the situation.

Things that you should consider using

AHA gel

BHA gel

10% BP (anything lower wont help)

Retinol (Green Cream)

Share this post


Link to post
Share on other sites

Probably blackheads. But if nothing comes out when you squeeze them .... then I'm not sure.

and I second the advice in the post above.

Share this post


Link to post
Share on other sites

thanks but what if that stuff doesn't get rid of them.. and the pores are getting worse.. now they are expanding all over my face

should I just stop taking all my medicine or what? these pores/blackheads are fucking disgusting and I can't even stand to look at myself anymore.. somethings making my pores get worse and sorry to rant but my dermatologist must be a moron because she doesn't help at all

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×